# SDR CA030425008

- Difficulty date: April 7, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Scwzer 269D
- Aircraft time: 617 hours
- Engine: Lyc HIO360D1A
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 269A505085
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING INNER RACE TURNING ON PULLEY SHAFT.
